EconPapers    
Economics at your fingertips  
 

Global Attractivity of Positive Periodic Solution for a Delayed Predator‐Prey System with Diffusion and Impulses

Yuanfu Shao, Xiaolan Xie and Zhixiang Ju

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: By constructing a suitable Lyapunov functional, the global attractivity of positive periodic solutions for a delayed predator‐prey system with diffusion and impulses is studied in this paper. Finally, an example and numerical analysis are given to show the effectiveness of the main results.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/459451

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:459451

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:459451